# SDR HALA2009040100121

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 24,906 hours, 4,769 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Logic Card
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB: AIL LOCK OVERHEAD PANEL LIGHT ON NO EICAS MESSAGE.  PERFORMED FIM 27-11-00 FIG 104.  NO FAULTS FOUND, PERFORMED AILERON L/O TEST, CHECKED OK REPLACED N10394 ANNUNCIATOR LOGIC CARD ASSY MM 33-16-02 OPS CK OK.
